# SDR DALA2017111608207

- Difficulty date: November 14, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 47,189 hours, 24,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BRACKET ANGLE LOCATED ON FR 66 STR 9L IN PASSENGER CABIN, REPLACED BRACKET ANGLE LOC. ON FR66 STR 9L IN PASSENGER CABIN AS PER .SRM 51-72-11 AND DRAWING D53480062
